? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.12
Published 15 December 2017

Articles
Articles
1587 Wen Qiang SHEN
Rees-Shishikura's Theorem for Geometrically Finite Rational Maps
2017 Vol. 33 (12): 1587-1596 [Abstract] ( 31 ) [HTML 1KB] [PDF 197KB] (